Couldn't find what you looking for?

TRY OUR SEARCH!

I was quite a heavy drinker at a time, when I stopped for a short period a rash of little water blisters appeared, 6 dr's looked at it and were referring me to see a dermatologist. I began drinking again before the appointment and the rash went away, next time I stopped drinking it came back again. Recently I stopped for good and lo and behold its back with avengance. My Dr examined the rash and gave me Chlorphenamine(perotin) for the itch and Fucidin-H for the rash but it is still getting worse, sometimes I feel like there is hundreds of needles under my skin tickling it and I feel like scratching my skin off when my hands + wrists swell up. If i dab aftershave or vodka on the spots after they weep they clear up right away but then another cluster starts. Does anyone know what this could be? My Dr said it may be my bodys reaction to going sober after so long, could this be true?

Loading...

I have the same thing on my hand. I havent been to the doc yet though. I dont drink much so I know for me it's not that.
Reply

Loading...

i have the same problem and now it passed from my fingers to my hand... its the third time i have this!
Reply

Loading...

i get the same thing and i am not a big drinker... i drink maybe once every 4 months... but i notice that my hands get very itchy, blotchy and swollen with these littel water blisters on them all the time.. mostly after i have carried something that has in some way cut the circulation off...like carrying in grocery bags or moving something heavy...or even if someone grabs me by the wrists wrestling.. they juswell up and itch..i dont know.. what causes this.. it seems to be some kind of circulation problem from what i can tell..
Reply

Loading...

I have had the same thing, on my hands and the sides of my fingers. Nothing worked until I tried something my Dad recommended, called "Whotfields Ointment" - this is an old preparation, available at pharmacies and made up of Benzoic Acid I believe. It is very cheap, and works amazingly well for this - none of the expensive creams are ven close to Whitfields.
Reply

Loading...

I'm glad that I'm not the only one in the world who gets these. I find mine to be seasonal. I don't know why, but for some reason I always break out every time the seasons change. Good luck finding someone to diagnose this. It seems that it is hard to really figure out skin conditions. I have never seen anyone get a good diagnose to a skin problem like this before.
Reply

Loading...

Try googling Dyshidrosis or find it on Wikipedia. I get this about once a year and it is tripped when I go to hot & humid places but clears up on it's own in about a week...very itchy though. I've found that applying a mild cream to the area when it first starts cuts the time down to a couple of days and it doesn't blister or scale/crack very much.

Hope this helps and points you in the right direction.
Reply

Loading...

Well then at least I don't feel so left out anymore. have been having this problem for about 2 years or 3 I think. They are really small blisters and it only comes out during the hot weather. So far it has just started seeing as how the weather has been very humid. Not sure what it is but damn it itches. Does anyone ever drain the blisters? I just wanted to know
Reply

Loading...

I have found that when I get this flair up, it is after I have had Any kind of dairy products. So I quit drinking milk and eat cheese less (can't stop love it too much). For about ten years I only have a flair up when I have cheese two days or more in a row or when it becomes fall/winter.
Reply

Loading...

my doctor gave me a cream called tricortone and seems to help a bit...
prescription only medicine
Reply

Loading...

condies crystals is another good one for this but they can leave your hands and fingers red in colour
Reply

Loading...

Just as so many of you, I'm glad to see I'm not the only one dealing with this. I've never been a drinker, but I am a recovering addict going thru MMT (methadone treatment), and am detoxing from that & noticing these things (and the itching is making me nuts!) I will say that I have had these before, and I'm honestly not sure if theres ANY corollation between these and my treatment; but I will say I've 'accidentally' noticed that it does seem to corollate w/ when I'm hot... be-it hot b/c the weather is hot or hot b/c my meds r making me hot... hot seems to be the only for sure corollation I've noticed. If anyone hears about something that gets rid of it.. lets us ALL know PLZ!

~peace~
Chrstina
Reply

Loading...

I have had this condition for a few years..... I haven't noticed any one trigger, but assumed that it was another symptom/form of eczema, since I have had it my whole life (39 yrs). I have tried many of the treatments that have been mentioned here, with little to no satisfactory result. I have seen dermatologists and immuno/allergy Dr's as well. They treat it all as atopic dermatitis.

Has anyone pursued the possibility that it might be some form of Herpes? Some of the sores take on the characteristics much like a cold sore (blister, weeping, redness, soreness, lasts a week or two)???

Reply

Loading...

I have also been getting these eruptions of blisters for several years now.  They have always been on both of my hands usually around the base of the hand near my wrist and other various locations.  It seems to happen 3 or 4 times a year with no rhyme or reason.  This time it is also on my left index finger and you could see it clearer due to the skin being so much thinner there.  It doesnt itch but is tender to the touch.  I always assumed it was some kind of auto immune thing as I have had problems with a few of these things in the past such as fibromyalgia.  It seems to be getting more frequent and lasting longer.  If anyone has an answer to any of this please let me know....Frustrated!
Reply

Loading...

after doing a little digging I found something called "dyshidrotic eczema" which sounds just about dead on. Look at this link:

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0001835/
Reply

Loading...